Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Fitting the Negative Binomial Distribution

Francis E. Binet
Biometrics
Vol. 42, No. 4 (Dec., 1986), pp. 989-992
DOI: 10.2307/2530715
Stable URL: http://www.jstor.org/stable/2530715
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Fitting the Negative Binomial Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
989
    989
  • Thumbnail: Page 
990
    990
  • Thumbnail: Page 
991
    991
  • Thumbnail: Page 
992
    992
Part of Sustainability